zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability of a delayed SIRS epidemic model with a nonlinear incidence rate. (English) Zbl 1198.34098
Summary: An SIRS epidemic model with a nonlinear incidence rate and a time delay is investigated. By analyzing the corresponding characteristic equations, the local stability of an endemic equilibrium and a disease-free equilibrium is discussed. By comparison arguments, it is proved that if the basic reproductive number $R_{0}<1$, the disease-free equilibrium is globally asymptotically stable. If $R_{0}>1$, by means of an iteration technique, sufficient conditions are derived for the global asymptotic stability of the endemic equilibrium. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

34D23Global stability of ODE
34K20Stability theory of functional-differential equations
34K60Qualitative investigation and simulation of models
Full Text: DOI
[1] Beretta, E.; Hara, T.; Ma, W.; Takeuchi, Y.: Global asymptotic stability of an SIR epidemic model with distributed time delay, Nonlinear anal 47, 4107-4115 (2001) · Zbl 1042.34585
[2] Beretta, E.; Takeuchi, Y.: Global stability of an SIR epidemic model with time delays, J math biol 33, 250-260 (1995) · Zbl 0811.92019 · doi:10.1007/BF00169563
[3] Beretta, E.; Takeuchi, Y.: Convergence results in SIR epidemic model with varying population sizes, Nonlinear anal 28, 1909-1921 (1997) · Zbl 0879.34054 · doi:10.1016/S0362-546X(96)00035-1
[4] Capasso, V.; Serio, G.: A generalization of the kermack -- mckendrick deterministic epidemic model, Math biosci 42, 41-61 (1978) · Zbl 0398.92026 · doi:10.1016/0025-5564(78)90006-8
[5] Cooke, K. L.: Stability analysis for a vector disease model, Rocky mount J math 9, 31-42 (1979) · Zbl 0423.92029 · doi:10.1216/RMJ-1979-9-1-31
[6] Gakkhar, S.; Negi, K.: Pulse vaccination in SIRS epidemic model with non-monotonic incidence rate, Chaos solitons & fractals 35, 626-638 (2008) · Zbl 1131.92052 · doi:10.1016/j.chaos.2006.05.054
[7] Hale, J.: Theory of functional differential equations, (1977) · Zbl 0352.34001
[8] Jin, Y.; Wang, W.; Xiao, S.: An SIRS model with a nonlinear incidence rate, Chaos solitons & fractals 34, 1482-1497 (2007) · Zbl 1152.34339 · doi:10.1016/j.chaos.2006.04.022
[9] Liu, J.; Zhou, Y.: Global stability of an SIRS epidemic model with transport-related infection, Chaos, solitons & fractals 40, No. 1, 145-158 (2009) · Zbl 1197.34098
[10] Liu, W. M.; Hethcote, H. W.; Levin, S. A.: Dynamical behavior of epidemiological models with nonlinear incidence rates, J math biol 25, 359-380 (1987) · Zbl 0621.92014
[11] Liu, W. M.; Levin, S. A.; Iwasa, Y.: Influence of nonlinear incidence rates upon the behavior of SIRS epidemiological models, J math biol 23, 187-204 (1986) · Zbl 0582.92023
[12] Ma, W.; Song, M.; Takeuchi, Y.: Global stability of an SIR epidemic model with time delay, Appl math lett 17, 1141-1145 (2004) · Zbl 1071.34082
[13] Ma, W.; Takeuchi, Y.; Hara, T.; Beretta, E.: Permanence of an SIR epidemic model with distributed time delays, Tohoku math J 54, 581-591 (2002) · Zbl 1014.92033 · doi:10.2748/tmj/1113247650
[14] Mena-Lorca, J.; Hethcote, H. W.: Dynamic models of infectious diseases as regulators of population size, J math biol 30, 693-716 (1992) · Zbl 0748.92012
[15] Pang, G.; Chen, L.: A delayed SIRS epidemic model with pulse vaccination, Chaos solitons & fractals 34, 1629-1635 (2007) · Zbl 1152.34379 · doi:10.1016/j.chaos.2006.04.061
[16] Song, X.; Chen, L.: Optimal harvesting and stability for a two-species competitive system with stage structure, Math biosci 170, 173-186 (2001) · Zbl 1028.34049 · doi:10.1016/S0025-5564(00)00068-7
[17] Takeuchi, Y.; Ma, W.: Stability analysis on a delayed SIR epidemic model with density dependent birth process, Dynam cont discrete impul sys 5, 171-184 (1999) · Zbl 0937.92026
[18] Takeuchi, Y.; Ma, W.; Beretta, E.: Global asymptotic properties of a SIR epidemic model with nite incubation time, Nonlinear anal 42, 931-947 (2000) · Zbl 0967.34070 · doi:10.1016/S0362-546X(99)00138-8
[19] Wen, L.; Yang, X.: Global stability of a delayed SIRS model with temporary immunity, Chaos solitons & fractals 38, 221-226 (2008) · Zbl 1142.34354 · doi:10.1016/j.chaos.2006.11.010